RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1934, Volume 41, Number 1, Pages 92–98 (Mi msb6447)  

Sur les dérivées des fonctions de variable complexe

V. S. Fédoroff


Full text: PDF file (671 kB)

Bibliographic databases:
Received: 01.11.1933
Language:

Citation: V. S. Fédoroff, “Sur les dérivées des fonctions de variable complexe”, Mat. Sb., 41:1 (1934), 92–98

Citation in format AMSBIB
\Bibitem{Fed34}
\by V.~S.~F\'edoroff
\paper Sur les d\'eriv\'ees des fonctions de variable complexe
\jour Mat. Sb.
\yr 1934
\vol 41
\issue 1
\pages 92--98
\mathnet{http://mi.mathnet.ru/msb6447}
\zmath{https://zbmath.org/?q=an:0009.26002|60.0242.13}


Linking options:
  • http://mi.mathnet.ru/eng/msb6447
  • http://mi.mathnet.ru/eng/msb/v41/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:188
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020